MAUDE Adverse Event Report: RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 5M

RICHARD WOLF GMBH; HF CONNECTION CABLE MONO L 5M
Model Number 815053
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, richard wolf medical instruments corp.(rwmic) received a medwatch report # (b)(4) regarding a working element passive mono 12/30° part 8674225, batch # unknown.According to the received information, "while using the resectoscope.Apparent there was a fire on the hand piece to the resectoscope during a prostate procedure.No harm to the patient or surgeon during the event.The working element caught on fire during use." it is suspected that the hf connection cable mono l 5m, part id: 815.053, batch # unknown, within the hand piece (working element passive mono 12/30° part 8674225, batch # unknown) is what had ignited.The reported issue caused a 15 minute delay in the procedure while the fire was put out and the back-up device retrieved to complete the scheduled procedure.There is no report of injury to the patient or other personnel.
 
Additional Manufacturer Narrative
Device not returned to manufacturer.

Brand Name
NA
Common Device Name
HF CONNECTION CABLE MONO L 5M
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key16988946
Report Number1418479-2023-00009
Device Sequence Number20546239
Product Code GEI
UDI-Device Identifier04055207000274
UDI-Public04055207000274
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
Report Date (Section F) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number815053
Device Catalogue Number815.053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2023
Event Location Hospital
Date Report to Manufacturer05/23/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART 46782435 - CUTTING ELECTRODE MONO 24FR 12/30°; PART 8674225 - WORKING ELEMENT PASSIVE MONO 12/30°
Patient Age85 YR
Patient SexMale
Patient Weight100 KG
Date Report Sent to FDA05/23/2023